# SDR SWAA2017030612318

- Difficulty date: February 16, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 41,845 hours, 24,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA INTERCOSTAL CRACKED BETWEEN BS 277 TO 294.5, BL 0.  R & R THE INTERCOSTAL IAW SRM AND DWG.
